Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Belly button infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions

User :   hello
Doctor :   Hi
Doctor :  
How can i help you?
User :   well i have a thick white loiquid coming out of my belly botton and idk what it is
User :   liquid*
Doctor :   since when you have this problem?

User :   just today
Doctor :   pain or itch in the area?

User :   pain
Doctor :  
did you have fever?
User :   no
Doctor :  
how did it started?
Doctor :  
like you had pain from last two days or so?
User :   idk i woke up and my belly botton hurt but i just got off my period so i thought it was just cramps but then i saw it had a red rash and i tryed to see what it was and i felt in side and i saw that there was thick white liquid coming out
Doctor :   from your description it looks like there was a boil in the belly button

Doctor :  
it has opened up and pus is poured out
Doctor :  
you need to throughly clean

Doctor :  
the part with water and soap
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
User :   ib
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor